# SDR DALA2016101907437

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 76,615 hours, 34,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 761-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BROKEN BETWEEN BS 760 AND 780 BL 0.   COMPLIED WITH ER/A 550643-14 REV. ORIGINAL.  FABRICATED AND INSTALLED A NEW FLOOR SUPPORT.
